American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60A05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 30 found      Go to page: 1

[1] V. V. Golomozyĭ and M. V. Kartashov. Maximal coupling and stability of discrete non-homogeneous Markov chains. Theor. Probability and Math. Statist. 91 (2015) 17-27.
Abstract, references, and article information   
View Article: PDF

[2] V. V. Golomozyĭ. An inequality for the coupling moment in the case of two inhomogeneous Markov chains. Theor. Probability and Math. Statist. 90 (2015) 43-56.
Abstract, references, and article information   
View Article: PDF

[3] V. V. Golomoziy and N. V. Kartashov. On the integrability of the coupling moment for time-inhomogeneous Markov chains. Theor. Probability and Math. Statist. 89 (2014) 1-12.
Abstract, references, and article information   
View Article: PDF

[4] N. V. Kartashov. Quantitative and qualitative limits for exponential asymptotics of hitting times for birth-and-death chains in a scheme of series. Theor. Probability and Math. Statist. 89 (2014) 45-56.
Abstract, references, and article information   
View Article: PDF

[5] V. V. Golomozyĭ. An estimate of the stability for nonhomogeneous Markov chains under classical minorization condition. Theor. Probability and Math. Statist. 88 (2014) 35-49.
Abstract, references, and article information   
View Article: PDF

[6] M. V. Kartashov. The asymptotic behavior of rare Markov moments defined on time inhomogeneous Markov chains. Theor. Probability and Math. Statist. 88 (2014) 109-121.
Abstract, references, and article information   
View Article: PDF

[7] Pedro Terán. Laws of large numbers without additivity. Trans. Amer. Math. Soc. 366 (2014) 5431-5451.
Abstract, references, and article information
View Article: PDF

[8] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. II. Theor. Probability and Math. Statist. 87 (2013) 65-78.
Abstract, references, and article information   
View Article: PDF

[9] M. V. Kartashov and V. V. Golomozyĭ. Maximal coupling procedure and stability of discrete Markov chains. I. Theor. Probability and Math. Statist. 86 (2013) 93-104.
Abstract, references, and article information   
View Article: PDF

[10] M. V. Kartashov and V. V. Golomozyĭ. The mean coupling time for independent discrete renewal processes. Theor. Probability and Math. Statist. 84 (2012) 79-86.
Abstract, references, and article information   
View Article: PDF

[11] M. V. Kartashov. Improvement of the stability of solutions of an inhomogeneous perturbed renewal equation on the semiaxis. Theor. Probability and Math. Statist. 84 (2012) 65-78.
Abstract, references, and article information   
View Article: PDF

[12] M. V. Kartashov. A minimal uniform renewal theorem and transition phenomena for a nonhomogeneous perturbation of the renewal equation. Theor. Probability and Math. Statist. 82 (2011) 27-41. MR 2790481.
Abstract, references, and article information   
View Article: PDF

[13] M. V. Kartashov. Boundedness, limits, and stability of solutions of a perturbation of a nonhomogeneous renewal equation on a semiaxis. Theor. Probability and Math. Statist. 81 (2010) 71-83. MR 2667311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] M. V. Kartashov. Inhomogeneous perturbations of a renewal equation and the Cramér-Lundberg theorem for a risk process with variable premium rates. Theor. Probability and Math. Statist. 78 (2009) 61-73. MR 2446849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. V. Kartashov. The stability of transient quasi-homogeneous Markov semigroups and an estimate of the ruin probability. Theor. Probability and Math. Statist. 75 (2007) 41-50. MR 2321179.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. V. Kartashov and O. M. Stroev. Lundberg approximation for the risk function in an almost homogeneous environment. Theor. Probability and Math. Statist. 73 (2006) 71-79. MR 2213842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] M. V. Kartashov. The ergodicity and stability of quasi-homogeneous Markov semigroups of operators. Theor. Probability and Math. Statist. 72 (2006) 59-68. MR 2168136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] M. V. Kartashov. The stability of almost homogeneous in time Markov semigroups of operators. Theor. Probability and Math. Statist. 71 (2005) 119-128. MR 2144325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Yu. I. Petunin and D. A. Klyushin. A structural approach to solving the 6th Hilbert problem. Theor. Probability and Math. Statist. 71 (2005) 165-179. MR 2144329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Patrizia Berti and Pietro Rigo. Integral representation of linear functionals on spaces of unbounded functions. Proc. Amer. Math. Soc. 128 (2000) 3251-3258. MR 1694449.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Heinz J. Skala. On the characterization of certain similarly ordered super-additive functionals. Proc. Amer. Math. Soc. 126 (1998) 1349-1353. MR 1476392.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Lin Zhou. Integral representation of continuous comonotonically additive functionals. Trans. Amer. Math. Soc. 350 (1998) 1811-1822. MR 1373649.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] M. G. Schwarze. Preorders compatible with probability measures defined on a Boolean algebra . Proc. Amer. Math. Soc. 105 (1989) 436-442. MR 935109.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Alan Zame. Conglomerability and finite partitions . Proc. Amer. Math. Soc. 102 (1988) 165-168. MR 915737.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] D. Landers and L. Rogge. Characterization of conditional expectation operators for Banach-valued functions . Proc. Amer. Math. Soc. 81 (1981) 107-110. MR 589148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Edward Nelson. Internal set theory: A new approach to nonstandard analysis. Bull. Amer. Math. Soc. 83 (1977) 1165-1198. MR 0469763.
Abstract, references, and article information   
View Article: PDF

[27] Yuen Kwok Chan. A constructive approach to the theory of stochastic processes . Trans. Amer. Math. Soc. 165 (1972) 37-44. MR 0365642.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Arthur H. Copeland. Consistency of the conditions determining Kollektivs . Trans. Amer. Math. Soc. 42 (1937) 333-357. MR 1501925.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] J. L. Doob. Probability and statistics . Trans. Amer. Math. Soc. 36 (1934) 759-775. MR 1501765.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Francis Regan. The application of the theory of admissible numbers to time series with constant probability . Trans. Amer. Math. Soc. 36 (1934) 511-529. MR 1501754.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 30 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia